# SDR UPS03240546

- Difficulty date: April 11, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,381 hours, 40,253 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Structure
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  CRACK AT BELLED HOLE ON VERTICAL WEB ON LT SIDE OF AIRSTAIRS AT STA . 1306 (LOWER HOLE).   CRACKS STOP DRILLED IAW SRM 51-10-1.  HFEC INSP. CARRIED OUT IAW B727  NDTM PT 6 51-00-00 FIG 4 RESULTS - NDF CRACK CONTAINED.  REPAIR CARRIED OUT IAW SRM 51-40-2
